D. R. Adams and S. Lenhart, An Obstacle Control Problem with a Source Term, Applied Mathematics and Optimization, vol.47, issue.1, pp.79-95, 2002.
DOI : 10.1007/s00245-002-0739-1

D. R. Adams, S. Lenhart, and J. Yong, Optimal Control of the Obstacle for an Elliptic Variational Inequality, Applied Mathematics and Optimization, vol.38, issue.2, pp.121-140, 1998.
DOI : 10.1007/s002459900085

V. Barbu and P. Korman, Approximating optimal controls for elliptic obstacle problem by monotone iteration schems, Numerical functional analysis and Optimization, pp.429-442, 1991.

V. Barbu, Optimal control of varitional inequalities, 1984.

M. Bergounioux and S. Lenhart, Optimal Control of Bilateral Obstacle Problems, SIAM Journal on Control and Optimization, vol.43, issue.1, pp.249-255, 2004.
DOI : 10.1137/S0363012902416912

M. Bergounioux and S. Lenhart, Optimal control of the obstacle in semilinear variational inequalities, Positivity, vol.258, issue.3, pp.229-242, 2004.
DOI : 10.1007/s11117-004-5009-9

URL : https://hal.archives-ouvertes.fr/hal-00022012

M. Bergounioux, Optimal control of semilinear elliptic obstacle problems, Journal of Nonlinear and Convex Analysis, issue.3, pp.25-39, 2002.
URL : https://hal.archives-ouvertes.fr/hal-00022022

H. Brezis and G. Stampacchia, Sur la r??gularit?? de la solution d'in??quations elliptiques, Bulletin de la Société mathématique de France, vol.79, issue.96, pp.153-180, 1968.
DOI : 10.24033/bsmf.1663

A. Friedman, Variational principles and free boundary problems, 1982.

D. Gilbarg and N. S. Trudinger, Elliptic partial differential equations of second order, 1983.

K. Ito and K. Kunisch, Optimal Control of Obstacle Problems by H1-Obstacles, Applied Mathematics and Optimization, vol.56, issue.1, pp.1-17, 2007.
DOI : 10.1007/s00245-007-0877-6

H. Lou, On the Regularity of an Obstacle Control Problem, Journal of Mathematical Analysis and Applications, vol.258, issue.1, pp.32-51, 2001.
DOI : 10.1006/jmaa.2000.7358

F. Mignot and J. P. , Optimal Control in Some Variational Inequalities, SIAM Journal on Control and Optimization, vol.22, issue.3, pp.466-476, 1984.
DOI : 10.1137/0322028

Y. Ye and Q. Chen, Optimal control of the obstacle in a quasilinear elliptic variational inequality, Journal of Mathematical Analysis and Applications, vol.294, issue.1, pp.258-272, 2004.
DOI : 10.1016/j.jmaa.2004.02.035